U.S. doctors online nowAsk doctors free
Swartz Creek, MI
A 55-year-old female asked:

Been on a statin drug for years! after all of this time could i suddenly have issues with muscle tone and aching in my legs?

1 doctor answer3 doctors weighed in
Dr. Payam Mehranpour
Internal Medicine - Cardiology 24 years experience
Yes: Muscle aches from statins can occur anytime after initiation. These medications however do not typically affected muscle tone. Discuss further with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.